# SDR CALA2024112502950

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 108,994 hours, 14,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W23221
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5310-07557 REV A OP003 (AD2019-11-02) 1EA FASTENER HOLE CRACK FOUND ON BS1035 LH RING CHORD TRANSFER REF. NON-ROUTINE WO.3966370.   WING CENTER TANK LH BS1035 AT LBL81.30 FRONT SPAR CHORD REPAIRED AS PER EC/RA5710-02905 REV - PART 1 INTERIM REPAIR INSTRUCTION ITEM 1,INSP REQUIREMENT REFER EC/RA5710-02905 REV.PART 1,ITEM 2 AND ITEM3.
